MathSciNet Relay Station
MathSciNet bibliographic data
MR2289982 (2007m:11155) 11R32 (11S15 12F12)
Angeli, Julien Trinômes irréductibles résolubles sur un corps de nombres. (French) [Solvable irreducible trinomials over a number field] Acta Arith. 127 (2007), no. 2, 169–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement